Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey Everyone :)

So I was on 30mg for 4 weeks and when I visited the derm, the nurse was like - I'll bump you up to 70 mg! More than double. was quite worried since when i was on it a year ago - I was on 30 only for 4 months. now I'm facing 70 for 3 more.

My main question is - Should I split the dose or swallow all the pills in the morning?!

Thanks

Katy

(Plus my face burns with dryness right now :( )

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×